Alert archive / Indiana / River Flood Warnings in 2022
River Flood Warning 79, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Mar 8, 2022, 8:53 AM EST for Owen County, Indiana. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2022, 8:53 AM EST (13:53 UTC)
- Expired
- Mar 9, 2022, 5:45 AM EST
- In force
- 21 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Owen County, IN
The radar
The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek (IN) near Cataract (CATI3). The gauge peaked at 16.38 ft at Mar 8, 2022, 8:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03358000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
155
WGUS43 KIND 081353
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
853 AM EST Tue Mar 8 2022
...The National Weather Service in Indianapolis IN has issued a
Flood Warning for the following rivers in Indiana...
Mill Creek near Cataract.
.Rainfall of 1.5 to 2.5 inches yesterday continues to produce rises
on area creeks and streams. Minor flooding along Mill Creek near
Cataract should continue through the day and then begin to recede
late tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
The next statement for this location should be issued by this
evening.
&&
INC119-090200-
/O.NEW.KIND.FL.W.0079.220308T1353Z-220309T1045Z/
/CATI3.1.ER.220308T0322Z.220308T1400Z.220309T0445Z.NO/
853 AM EST Tue Mar 8 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mill Creek near Cataract.
* WHEN...From this morning to late tonight.
* IMPACTS...At 16.5 feet, Flood water near or on Owen Park Road.
Camp Otto Road flooded by several feet of water.
* ADDITIONAL DETAILS...
- At 8:30 AM EST Tuesday the stage was 15.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 AM EST Tuesday was 15.8 feet.
- Forecast...The river is expected to rise to a crest of 16.0
feet late this morning. It will then fall below flood stage
late this evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3951 8668 3943 8673 3942 8682 3945 8681
3945 8677 3953 8670
$$
CP2 follow-up statements
846
WGUS83 KIND 090035
FLSIND
Flood Statement
National Weather Service Indianapolis IN
735 PM EST Tue Mar 8 2022
...The Flood Warning is extended for the following river in
Indiana...
Eel River.
...The Flood Warning continues for the following waterways in
Indiana...
Mill Creek, Flatrock River, Driftwood River, East Fork White
River, East Fork White River, Big Blue River.
.Ongoing flooding will continue along portions of the East Fork
White, White, and Wabash Rivers and their tributaries. River stages
are rising again due to previous rainfall over the weekend. Minor
flooding is largely expected, which primarily impacts river roads,
parks, and agricultural land. Moderate flooding in the Seymour area
on the East Fork White River is expected to persist into Thursday
morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Additional information is available at www.weather.gov/ind.
The next statement should be issued late tonight by around 1200 AM
EST.
&&
INC119-090500-
/O.EXT.KIND.FL.W.0079.000000T0000Z-220309T0459Z/
/CATI3.N.ER.220308T0322Z.220308T1330Z.220308T2259Z.NO/
735 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Mill Creek near Cataract.
* WHEN...Until late this evening.
* IMPACTS...At 15.0 feet, Mill Creek at flood stage. Camp Otto Road
begins to flood. Low pasture land along Mill Creek begins to
flood.
* ADDITIONAL DETAILS...
- At 5:30 PM EST Tuesday the stage was 15.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:30 PM EST Tuesday was 15.8 feet.
- Forecast...The river is expected to fall to 5.5 feet Thursday
morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3951 8668 3943 8673 3942 8682 3945 8681
3945 8677 3953 8670
$$
INC005-091015-
/O.EXT.KIND.FL.W.0077.000000T0000Z-220309T1003Z/
/FLCI3.1.ER.220308T0142Z.220308T1400Z.220309T0403Z.NO/
735 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Flatrock River near Columbus.
* WHEN...Until late tonight.
* IMPACTS...At 12.0 feet, On April 6, 2011 after reaching 13 feet...
Noblitt Park...CR 400N and Owens Bend Park remained flooded.
* ADDITIONAL DETAILS...
- At 5:30 PM EST Tuesday the stage was 11.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:30 PM EST Tuesday was 12.9 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 5.2 feet Sunday
morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3934 8583 3926 8588 3921 8592 3920 8595
3927 8593 3935 8589
$$
INC005-081-145-091800-
/O.EXT.KIND.FL.W.0071.000000T0000Z-220311T0644Z/
/DREI3.1.ER.220307T2126Z.220309T0600Z.220310T1844Z.NO/
735 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Driftwood River near Edinburgh.
* WHEN...Until early Friday morning.
* IMPACTS...At 14.0 feet, Extensive flooding along Big Blue River in
Edinburgh area. In Johnson County CR 650S between CR 700E and CR
800E flooded. Water approaching or on CR 700E near CR 775S. Irwin
Park in Edinburgh extensively flooded. Water affecting one
residence in Shelby County at CR 900W and CR 1000S.
* ADDITIONAL DETAILS...
- At 5:30 PM EST Tuesday the stage was 13.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:30 PM EST Tuesday was 13.4 feet.
- Forecast...The river is expected to rise to a crest of 13.9
feet just after midnight tonight. It will then fall below
flood stage early Thursday afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3936 8595 3922 8595 3922 8592 3920 8591
3920 8597 3937 8601
$$
INC021-055-091800-
/O.EXT.KIND.FL.W.0060.000000T0000Z-220309T1858Z/
/BOLI3.1.ER.220307T1349Z.220308T1045Z.220309T0658Z.NO/
735 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eel River at Bowling Green.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 18.0 feet, Typical high water after heavy rains.
This causes extensive flooding of bottomlands and floods many
county roads. Persons living in river cabins are inconvenienced.
Campers must move from low ground. Poland-Bowling Green road is
impassable.
* ADDITIONAL DETAILS...
- At 5:30 PM EST Tuesday the stage was 18.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:30 PM EST Tuesday was 19.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 6.2 feet
Sunday morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3947 8692 3926 8712 3914 8691 3909 8696
3919 8716 3932 8723 3949 8698
$$
INC093-101-091800-
/O.EXT.KIND.FL.W.0080.220310T0440Z-220315T1708Z/
/BEDI3.1.ER.220310T0440Z.220311T1800Z.220315T0508Z.NO/
735 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO EARLY
TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...East Fork White River near Rivervale.
* WHEN...From Wednesday evening to early Tuesday afternoon.
* IMPACTS...At 25.0 feet, During the late March 2008 flood, the
Bedford Times reported the following county roads still under
water: River Road, Bartlettsville Road by the bridge and in the
bottoms, Judah-Logan Road by the bridge, the gravel part of Logan
Bottoms, Donica Church Road between Logan Bottoms and the hill,
Peerless Road by Mica Metals, Little Salt Creek Run, Stumphole
Bridge Road near SR 450, Huron-Williams Road, Lawrenceport Road,
Rivervale Road and Earl Road.
* ADDITIONAL DETAILS...
- At 5:30 PM EST Tuesday the stage was 17.2 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening to a crest of 23.6 feet early Friday
afternoon. It will then fall below flood stage early Tuesday
morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3878 8613 3872 8631 3877 8646 3882 8643
3878 8631 3880 8618
$$
INC005-071-091800-
/O.CON.KIND.FL.W.0078.000000T0000Z-220310T0800Z/
/BAKI3.1.ER.220308T0939Z.220308T2030Z.220309T2000Z.NO/
735 PM EST Tue Mar 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...East Fork White River at Columbus.
* WHEN...Until early Thursday morning.
* IMPACTS...At 10.0 feet, Every Bartholomew county road that
approaches or crosses the East Fork White River including Southern
Crossing is affected by flood waters. County Road 800 S is
extensively flooded in southern Bartholomew County. Mill Race Park
in Columbus is extensively flooded. Flood waters on SR 11 in the
southbound lane about 1 mile north of CR 800 S.
* ADDITIONAL DETAILS...
- At 6:00 PM EST Tuesday the stage was 9.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 PM EST Tuesday was 9.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 2.1 feet Sunday
morning.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3921 8592 3916 8587 3905 8583 3906 8587
3915 8591 3920 8595
$$
INC145-091800-
/O.CON.KIND.FL.W.0072.000000T0000Z-220310T0030Z/
/SBVI3.1.ER.220307T2057Z.220308T2245Z.220309T1230Z.NO/
735 PM EST Tue Mar 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Blue River at Shelbyville.
* WHEN...Until tomorrow evening.
* IMPACTS...At 15.0 feet, High water affects trucking firm on
Boggstown Road.
* ADDITIONAL DETAILS...
- At 5:45 PM EST Tuesday the stage was 14.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 PM EST Tuesday was 14.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 6.5 feet Sunday
morning.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3953 8574 3950 8583 3936 8594 3937 8598
3952 8587 3955 8578
$$
INC071-093-175-091800-
/O.CON.KIND.FL.W.0054.000000T0000Z-220313T0000Z/
/SERI3.2.ER.220307T2108Z.220309T1200Z.220312T1200Z.NO/
735 PM EST Tue Mar 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...East Fork White River at Seymour.
* WHEN...Until Saturday evening.
* IMPACTS...At 17.1 feet, During June 2010, SR 258 east of Cortland
was closed for the second time in 10 days.
* ADDITIONAL DETAILS...
- At 4:45 PM EST Tuesday the stage was 17.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 PM EST Tuesday was 17.2 feet.
- Forecast...The river is expected to rise to a crest of 17.3
feet tomorrow morning. It will then fall below flood stage
Saturday morning.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
BH982
WGUS83 KIND 090203
FLSIND
Flood Statement
National Weather Service Indianapolis IN
903 PM EST Tue Mar 8 2022
...The Flood Warning is extended for the following rivers in
Indiana...
East Fork White River, Big Blue River.
...The Flood Warning is cancelled for the following creek in
Indiana...
Mill Creek.
...The Flood Warning continues for the following waterways in
Indiana...
Sugar Creek, Flatrock River, Driftwood River, East Fork White
River, Eel River.
.Ongoing flooding will continue along portions of the East Fork
White, White, and Wabash Rivers and their tributaries. River stages
are rising again due to previous rainfall over the weekend. Minor
flooding is largely expected, which primarily impacts river roads,
parks, and agricultural land. Moderate flooding in the Seymour area
on the East Fork White River is expected to persist into Thursday
morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Additional information is available at www.weather.gov/ind.
The next statement should be issued this evening by around 1000 PM
EST.
&&
INC119-090315-
/O.CAN.KIND.FL.W.0079.000000T0000Z-220309T0203Z/
/CATI3.N.ER.220308T0322Z.220308T1330Z.220308T2337Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Mill Creek near Cataract.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Tuesday the stage was 14.7 feet.
- Forecast...The river is expected to fall to 5.5 feet Thursday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3951 8668 3943 8673 3942 8682 3945 8681
3945 8677 3953 8670
$$
INC081-091800-
/O.EXT.KIND.FL.W.0081.000000T0000Z-220309T2318Z/
/EDNI3.1.ER.000000T0000Z.220308T1600Z.220309T1718Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Sugar Creek near Edinburgh.
* WHEN...Until tomorrow evening.
* IMPACTS...At 12.0 feet, Flooding of Sugar Creek in Atterbury Fish
and Wildlife Area in southern Johnson County. River Road north of
Old Hospital Road and CR 650S that run through the wildlife area
are not flooded...but many of the side roads from these roads are
flooded. Water extends to SR 252 along a small tributary to Sugar
Creek.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Tuesday the stage was 11.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM EST Tuesday was 12.2 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 6.3 feet
Thursday morning.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3961 8591 3950 8592 3935 8597 3936 8603
3949 8598 3962 8595
$$
INC005-071-091800-
/O.EXT.KIND.FL.W.0078.000000T0000Z-220310T1030Z/
/BAKI3.1.ER.220308T0939Z.220308T2030Z.220309T2230Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...East Fork White River at Columbus.
* WHEN...Until early Thursday morning.
* IMPACTS...At 10.0 feet, Every Bartholomew county road that
approaches or crosses the East Fork White River including Southern
Crossing is affected by flood waters. County Road 800 S is
extensively flooded in southern Bartholomew County. Mill Race Park
in Columbus is extensively flooded. Flood waters on SR 11 in the
southbound lane about 1 mile north of CR 800 S.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Tuesday the stage was 9.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM EST Tuesday was 9.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 1.9 feet Sunday
evening.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3921 8592 3916 8587 3905 8583 3906 8587
3915 8591 3920 8595
$$
INC005-091015-
/O.EXT.KIND.FL.W.0077.000000T0000Z-220309T1001Z/
/FLCI3.N.ER.220308T0142Z.220308T1400Z.220309T0401Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Flatrock River near Columbus.
* WHEN...Until late tonight.
* IMPACTS...At 12.0 feet, On April 6, 2011 after reaching 13 feet...
Noblitt Park...CR 400N and Owens Bend Park remained flooded.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Tuesday the stage was 11.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EST Tuesday was 12.9 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 4.8 feet Sunday
evening.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3934 8583 3926 8588 3921 8592 3920 8595
3927 8593 3935 8589
$$
INC145-091800-
/O.EXT.KIND.FL.W.0072.000000T0000Z-220310T0136Z/
/SBVI3.1.ER.220307T2057Z.220308T2245Z.220309T1336Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Blue River at Shelbyville.
* WHEN...Until tomorrow evening.
* IMPACTS...At 15.0 feet, High water affects trucking firm on
Boggstown Road.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 14.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Tuesday was 14.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 6.4 feet Sunday
evening.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3953 8574 3950 8583 3936 8594 3937 8598
3952 8587 3955 8578
$$
INC005-081-145-091800-
/O.EXT.KIND.FL.W.0071.000000T0000Z-220311T0515Z/
/DREI3.1.ER.220307T2126Z.220309T0600Z.220310T1715Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Driftwood River near Edinburgh.
* WHEN...Until early Friday morning.
* IMPACTS...At 13.2 feet, Lowland flooding in progress along
Driftwood River in northern Bartholomew County on April 6, 2011.
Double Y Saddle Club area flooded. At least 6 inches of water
flowing over CR 950N to Club. Water is less than one foot away
from CR 330W just south of its intersection with Ohio Ridge Rd. CR
500N west of CR 250W is flooded blocking vehicular access to
residences near the river bank. Lowell Public Access site is open
but ramp is totally flooded. Water close to one residence at
Shelby CR 1000S and CR 900W.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Tuesday the stage was 13.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EST Tuesday was 13.5 feet.
- Forecast...The river is expected to rise to a crest of 13.5
feet just after midnight tonight. It will then fall below
flood stage early Thursday afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3936 8595 3922 8595 3922 8592 3920 8591
3920 8597 3937 8601
$$
INC021-055-091800-
/O.EXT.KIND.FL.W.0060.000000T0000Z-220309T1828Z/
/BOLI3.1.ER.220307T1349Z.220308T1045Z.220309T0628Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eel River at Bowling Green.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 17.0 feet, Flood water covers considerable
bottomlands and floods a few county roads including the
Poland-Bowling Green Road.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Tuesday the stage was 17.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EST Tuesday was 19.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 6.0 feet
Sunday evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3947 8692 3926 8712 3914 8691 3909 8696
3919 8716 3932 8723 3949 8698
$$
INC071-093-175-091800-
/O.EXT.KIND.FL.W.0054.000000T0000Z-220312T1920Z/
/SERI3.2.ER.220307T2108Z.220308T2115Z.220312T0720Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...East Fork White River at Seymour.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 17.1 feet, During June 2010, SR 258 east of Cortland
was closed for the second time in 10 days.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 17.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Tuesday was 17.2 feet.
- Forecast...The river is expected to fall below flood stage
early Saturday morning and continue falling to 8.4 feet
Sunday evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC093-101-091800-
/O.EXT.KIND.FL.W.0080.220310T0800Z-220315T1708Z/
/BEDI3.1.ER.220310T0800Z.220312T0600Z.220315T0508Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE WEDNESDAY NIGHT TO EARLY
TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...East Fork White River near Rivervale.
* WHEN...From late Wednesday night to early Tuesday afternoon.
* IMPACTS...At 25.0 feet, During the late March 2008 flood, the
Bedford Times reported the following county roads still under
water: River Road, Bartlettsville Road by the bridge and in the
bottoms, Judah-Logan Road by the bridge, the gravel part of Logan
Bottoms, Donica Church Road between Logan Bottoms and the hill,
Peerless Road by Mica Metals, Little Salt Creek Run, Stumphole
Bridge Road near SR 450, Huron-Williams Road, Lawrenceport Road,
Rivervale Road and Earl Road.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Tuesday the stage was 17.2 feet.
- Forecast...The river is expected to rise above flood stage
early Thursday morning to a crest of 23.8 feet early Saturday
morning. It will then fall below flood stage early Tuesday
morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3878 8613 3872 8631 3877 8646 3882 8643
3878 8631 3880 8618
$$
BHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 8, 6:03 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 8, 6:03 AM EST, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 603 AM EST Tue Mar 8 2022 ...Updated Aviation Discussion... .Short Term...(Today through Wednesday) Issued at 245 AM EST Tue Mar 8 2022 Early this morning, high pressure was centered across northern Missouri and extended east into central Indiana. Low clouds continued across all of the forecast area, with the back edge across central Illinois. The back edge was moving slowly east. High pressure will move east across the area today. This will provide dry conditions. A subsidence inversion will linger today, especially this morning. Thus am concerned that although the back edge of the low clouds is moving east, it may slow down even more as moisture remains trapped. Even so, they should break up during the afternoon as the center of the high moves east. High clouds will increase today ahead of the next system. Given this and the above, will trend toward mostly cloudy to partly cloudy conditions. Temperatures will be able to climb back into the 40s with at least some sunshine expected. Tonight, a northern stream upper trough will interact with a southern stream short wave moving through the southeast USA. Models have trended northwest with the precipitation from this interaction, with some now including central Indiana in QPF coverage. Given the orientation of moisture transport, feel that it would be hard to get much if any measurable precipitation in central Indiana. However, it's tough to completely discount the trend of several models, so will have some low PoPs tonight in the far south and southeast. Precipitation type looks to be a mix of rain and snow if anything falls. The system should be far enough east on Wednesday to not have any precipitation in central Indiana. A weak cold front will move in from the northwest, but it will have no moisture to work with and little forcing. Will go dry all areas on Wednesday. With the core of the colder air well east on Wednesday, temperatures should be able to get into the middle 40s to lower 50s. && .Long Term...(Wednesday night through Monday) Issued at 245 AM EST Tue Mar 8 2022 Highlights: * Seasonal temperatures and dry through Friday. * Snow chances increase Friday night and continue into Saturday morning * Arctic airmass Saturday, highs remaining below freezing To begin the long term the upper level pattern over the CONUS will be generally zonal, keeping a steady pressure transition in the lower levels. This should allow for progression of the high pressure to the east, creating SW flow over the OH Valley. In return, temperatures will increase for Thursday and Friday with highs near seasonal in the upper 40s to low 50s. General upper level cloud cirrus is likely is a strong jet stream, but overall conditions will be dry and sunny. As the end of the week approaches, a deep upper level trough will approach from the west, along with a strong zonal jet streak upstream. Also of note is a strengthening sub-tropical jet over the Gulf States. The combination of the two jet streaks will create an expansive sector of strong diffluence over the TN valley Friday, with an elongated pressure trough from the Great Lakes to the Southern Plains. As this broad region of low pressure continues to fall near the surface, deformation and eventually confluence will develop a near stationary boundary to the NW. This will be the primary focus for snow Friday night into Saturday. Latest ensembles are pinpointing on cyclogenesis over the MS valley late Friday, helping progress the boundary. Highest snow totals are likely to be closer to the closed surface low (higher moisture and stronger vertical lift), but enough moisture should still reside from prior SW advection (around 0.5" PWAT) for modest QPF along the advancing boundary over central IN. Its too far out for specific snow total projections at this time, but there is greater confidence in a low impact event given latest model guidance. Following frontal passage Friday night, temperatures will drop dramatically. The deep cold air within the upper level trough axis will center over the OH Valley saturday, leading to 1000-500mb thickness values near 5100m; well below seasonal averages. This in combination with continued CAA throughout the day should lead to cold conditions Saturday. With high well below climatology, blended models were far too high, and there for forecasted high temperatures were dropped into the mid 20s on Saturday. With spring sun angle in play, there is some lowered confidence in dropping temperatures too far below daily averages. The cold air should be short lived, as SW flow quickly returns for Sunday, along with a 20+ degree bump by Sunday afternoon. Highs by early next week could be back in the upper 50s. A low is currently progged to pass to the north Monday, providing rain chances. However, models are far too inconsistent for any confidence in rain for early next week. && .Aviation...(12Z TAF Issuance) Issued at 602 AM EST Tue Mar 8 2022 IMPACTS: * MVFR ceilings will persist through the morning with improvement to VFR afterward. DISCUSSION: Back edge of MVFR cloud deck continues to inch eastward across eastern IL this morning. This trend will continue through the morning, so continued MVFR ceilings through then. They may persist longer, but confidence on timing of return to VFR is low. After they lift to VFR, clouds will still linger into the afternoon. A system will keep lower VFR clouds around tonight. KBMG may see a mix of light rain/snow overnight, but coverage is expected to be too low to mention. Winds will be light and variable today as high pressure moves across. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Short Term...50 Long Term...Updike Aviation...50
Hazardous weather outlook, Mar 8, 3:39 AM EST, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 339 AM EST Tue Mar 8 2022 INZ021-028>031-035>049-051>057-060>065-067>072-090845- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 339 AM EST Tue Mar 8 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Flooding will continue along some streams and in low lying areas today, but levels should gradually lower. Meanwhile, flooding will continue along several area rivers. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There are chances for snow on Friday night. It is too soon to determine how much snow will fall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 10:50 AM EST | River Flood Warning | IND | Lawrence, Martin | 7 days |
Nearby
River Flood Warnings in Indiana, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.